Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Positively Curved Complex Submanifolds Immersed in a Complex Space Form

Takehiro Itoh
Proceedings of the American Mathematical Society
Vol. 72, No. 2 (Nov., 1978), pp. 341-345
DOI: 10.2307/2042803
Stable URL: http://www.jstor.org/stable/2042803
Page Count: 5
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Positively Curved Complex Submanifolds Immersed in a Complex Space Form
Preview not available

Abstract

The author gives the partial solution for the conjecture; a Kaehler submanifold in a complex space form of constant holomorphic sectional curvature 1 is totally geodesic if ever its holomorphic sectional curvature is greater than $\frac{1}{2}$.

Page Thumbnails

  • Thumbnail: Page 
341
    341
  • Thumbnail: Page 
342
    342
  • Thumbnail: Page 
343
    343
  • Thumbnail: Page 
344
    344
  • Thumbnail: Page 
345
    345